Translator Disclaimer
June, 1984 Uniform Consistency of a Class of Regression Function Estimators
W. Hardle, S. Luckhaus
Ann. Statist. 12(2): 612-623 (June, 1984). DOI: 10.1214/aos/1176346509

Abstract

We study a wide class of nonparametric regression function estimators including kernel estimators and robust smoothers. Under different assumptions on the kernel and the sequence of bandwidths, we obtain weak uniform consistency rates on a bounded interval. The uniform consistency is shown in a "stochastic design model" and in a "fixed design model".

Citation

Download Citation

W. Hardle. S. Luckhaus. "Uniform Consistency of a Class of Regression Function Estimators." Ann. Statist. 12 (2) 612 - 623, June, 1984. https://doi.org/10.1214/aos/1176346509

Information

Published: June, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0544.62037
MathSciNet: MR740915
Digital Object Identifier: 10.1214/aos/1176346509

Subjects:
Primary: 62G15
Secondary: 60E15, 62F25

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.12 • No. 2 • June, 1984
Back to Top